OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4615

Title: The Bounded-open Topology and its Relatives
Authors: Kundu, S.
Raha, A. B.
Keywords: bounded set
pseudocompact
realcompact
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: S. Kundu and A. B. Raha, "The Bounded-open Topology and its Relatives”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 59-77.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: In questo articolo viene esaminata la topologia aperta-limitata di Buchwalter sull'insieme di tutte le funzioni continue a valori reali sopra uno spazio di Tychonoff in condizioni generali. La topologia menzionata viene inoltre confrontata con numerevoli topologie più о meno note.
This paper studies Buchwalter’s bounded-open topology on the set of all continuous real-valued functions on a Tychonoff space in a general setting and compares this topology with several well-known and lesser known topologies.
URI: http://hdl.handle.net/10077/4615
ISSN: 0049-4704
MS Classification: 54C35
54D30
54D60
54G10
54G99
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:

File Description SizeFormat
KunduRahaRendMat27.pdf241.34 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.